# SDR MWEA010936

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 5912285515
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN WINDOW FRAME BETWEEN STATION 639-658 INNER DOUBLER CRACKED AT LOWER AFT CORNER. FABRICATED REPAIR, INSTALLED STACKED ANGLE REPAIR.
